Are There Serious Effects From Accelerating The Infusion Flow?
Hello, I want to ask, I used to have been given an IV because of a skin disease and in the past I just fad in accelerating the infusion. Are there serious effects caused? Is the solution for this case
Good night. Thank you for asking HealthReplies.com.
The use of intravenous fluids will usually be used on someone who needs fluid intake and usually the intake can not be fulfilled adequately from oral or mouth, this can be associated with severe nausea and vomiting conditions, decreased consciousness, stroke, and others. The administration of intravenous fluids must be adjusted to the fluid that comes out of the body whether realized or not and the estimated adequacy of fluids by looking at a person's BAK rate which is around 0.5 to 1 cc per kg of body weight.
If there is a lack of fluids will occur dehydration While excess hypervolemia will occur. Both of these should not happen because the liquid must be in a balanced condition.
If the excess will usually be felt
1. Swollen conditions in the upper and lower extremities
2. Swelling in the abdomen, especially the upper right
3. Shortness of breath due to a buildup of fluid in the lungs
When it comes to these symptoms, it is necessary to handle by the doctor to remove fluids from the body that generally use drugs from the diuretic group.
Thus the things that we can convey hopefully useful thanks